# SDR 2004F00240

- Difficulty date: June 7, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N548AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 548
- System (JASC): 3150 · Central Warning
- Part: Fdau
- Part number: ED35E1000301
- Condition: Shorted
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CRUISE FILGHT AT 8,000 FEET, 210 KTS CREW NOTICED LIGHT ELECTRICAL SMOKE IN COCKPIT.  DECLARED EMERGENCY AND RETURNED TO BASE.  REMOVED AND REPLACED FLIGHT RECORDER.  (M)
